# SDR RAIA201305140001

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 30,715 hours, 26,848 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW GOT A HDY 1 LOW QUANTITY MESSAGE.  CREW DECLARED AND EMERGENCY.  MAINTENANCE INSPECTED FOR HDY LEAKS, SERVICED AND BLEED THE RESERVOIR.  NO LEAKS FOUND AND SYSTEM OPS CHECK GOOD.
